Because of the attack on the computer network of the University of Duisburg-Essen, some content (in particular some image files) cannot be accessed because it is stored on central servers of the university.
PublicationsThe generalized de Rham-Witt complex over a field is a complex of zero-cycles. J. Algebr. Geom. 16, No. 1, 109-169 (2007).
(with Andre Chatzistamatiou) Higher direct images of the structure sheaf in positive characteristic. Algebra & Number Theory, vol 5, No. 6, 693-775 (2011). arXiv:0911.3599v1
(with Pierre Berthelot, Hélène Esnault) Rational points over finite fields for regular models of algebraic varieties of Hodge type $\geq 1$. Annals of Mathematics, vol 176, No. 1, 413-508 (2012). arXiv:1009.0178v1
(with Andre Chatzistamatiou) Hodge-Witt Cohomology and Witt-rational singularities. To appear in Documenta Mathematica. arXiv:1104.2145v1